# SDR HALA2009082300379

- Difficulty date: August 23, 2009
- Submitted: August 25, 2009
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 24,699 hours, 4,755 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - LT PACK TEMP EICAS CAME ON TWICE ON FINAL APPROACH WHEN GEAR CAME DOWN.  LASTED APPROX 3 SEC EACH TIME.  T/S IAW FIM 21-51-00 FIG 103.  FAULTS TEMP CONT VALVE PERFORMED T/S IAW TABLE B SHEET 2.  CYCLED VALVE OPEN AND CLOSED.  VERIFIED OPERATION NORMAL.  MESSAGE CLEARED OK FOR SERVICE.
